MAUDE Adverse Event Report: OSCOR INC. ARRIVE BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990091-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that following a successful cryo ablation procedure, the patient had low blood pressure and began to decompensate.A thoracic echography was performed and a cardiac tamponade was observed.Surgical intervention took place, a small hole (perforation) was detected in the intersection svc and ra.The tamponade was drained and perforation repaired, patient is in very good condition.There was no issue reported with the arrive guiding sheath.No extended hospitalization required and no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The device was used in treatment and not returned for analysis as device could not recovered by the user facility.There was no device performance related failure reported by the user.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No further investigation is required.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key11825641
Report Number1035166-2021-00047
Device Sequence Number14563770
Product Code DYB
UDI-Device Identifier00643169530591
UDI-Public00643169530591
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number990091-070
Device Catalogue Number990091-070
Device Lot NumberC1-19365
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;